# SDR AALA201705309002

- Difficulty date: May 26, 2017
- Submitted: May 30, 2017
- Operation: Air carrier
- Aircraft: N705UW
- Make and model: Airbus A319-112
- Aircraft serial: 929
- Aircraft time: 50,849 hours, 29,174 cycles
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Pressure Switch
- Part number: HTE690001
- Condition: Faulty
- Location: Fuel Pump
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CENTER FUEL PUMP NR 1 FAULT, AFT TAKE OFF ECAM PROCEDURE PERFORMED.   REPLACED CONTROL PUMP PRESSURE SWITCH IAW TSM 28-21-00-810-813.
